MathSciNet Relay Station
MathSciNet bibliographic data
MR2359779 (2008j:34064) 34C25 (34D20)
Torres, Pedro J. Existence and stability of periodic solutions for second-order semilinear differential equations with a singular nonlinearity. Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), no. 1, 195–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement